# SDR P5CA9600171

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Web
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 PYLON MIDSPAR WEB CRACKED AT APPROX NACELLE STA 205.  WEB REPAIRED IAW SRM 54-10-03.
